MathSciNet Relay Station
MathSciNet bibliographic data
MR259729 50.30
Derry, Douglas Polygons of order $n$ in $L\sb{n}$ with $n+2$ vertices. Math. Scand. 23 1968 73–95 (1969).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement